MathSciNet Relay Station
MathSciNet bibliographic data
MR1937828 60H10 (65C30)
Zhang, Yinnan; Zheng, Weian Discretizing a backward stochastic differential equation. Int. J. Math. Math. Sci. 32 (2002), no. 2, 103–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement